# SDR FDEA201004221290

- Difficulty date: April 22, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N483FE
- Make and model: Boeing 727227
- Aircraft serial: 21465
- Aircraft time: 43,547 hours, 29,672 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65163161
- Condition: Cracked
- Location: Bs 344 S26-27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CRACKED AT BS 344 BETWEEN STRINGERS 27R AND 26R. CUT OUT DAMAGED SHEAR TIE 3.1250" X .7500" IAW  SRM, REV 102, 53-10-4 FIG. 13.   FABRICATED NEW SHEAR TIE REPAIR 4" X 4" IAW B727 SRM 53-10-4 FIG. 13. INSTALLED SHEAR TIE IAW SRM 53-10-4 FIG. 13.
